# SDR COEA0759821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671218204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION: CORROSION ON SEVERAL ANGLES ALONG SIDE WALLS WHERE THE FLOOR MEETS FRAMES.  1 IN THE COCKPIT AND 2 IN THE CABIN.  REMOVED AND REPLACED THE FOLLOWING STRUCTURES.  COCKPIT, FR 13R AND STR 14R CREASE BEAM ANGLE TIE PN S5307020520001.  CABIN, FRAME 36 TO 38L AND STRINGER 15L INTERCOSTAL LWR SUPPORT ANGLE PN S53671218204.  FR 43 TO 44R FLOORBOARD SUPPORT ANGLE PN S5307030922501.  WO 72242, NR 200024, 40,46, 47, 57.  (K)
